# SDR UIEA2013121400601

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,875 hours, 21,517 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR INOPERATIVE.  PLACED ON MEL 34-43-01, MDDR 44939, PLACARD INSTALLED.  DISPATCH NOTIFIED YK AT 18:31.
